# SDR AALA20170810002

- Difficulty date: August 1, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN RIGHT HAND AFT WEB AT STATION 1016, RBL 27. REPLACED WEB PER SRM 51-40-02 AND AARD 51-00-05-1.
